# SDR SWI202408260758

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION IN MULTIPLE LOCATIONS  BETWEEN FS661.00+90 - FS661.00+74.00 ON STGR26R AS MARKED      (C-CHECK RO 8/24/2024)    REMOVED CORROSION ON STGR 26R BETWEEN  FS661.00+90 - FS661.00+74.00. REWORK AREA FOUND TO BE STRUCTURALLY ACCEPTABLE PER REO 690-53-31-848 REV-- DATE.2024-07-05 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
